# SDR CA140624005

- Difficulty date: June 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 38,006 hours
- Engine: Ge CFM567B24
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: P6340012
- Condition: Loose
- Location: Access Door
- Part time: 306 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN)  DURING TAKEOFF, THE FLIGHT CREW REPORTED THE GEAR WOULD NOT RETRACT WHEN SELECTED UP. THE APPLICABLE CHECKLIST WAS CARRIED OUT AND THE GEAR RETRACTED ON THE SECOND ATTEMPT.  AFTER AN UNEVENTFUL LANDING, MAINTENANCE CARRIED OUT THE FOLLOWING ACTIONS BEFORE RETURNING THE ACFT TO SERVICE. FOUND MANUAL EXTENSION SYSTEM ACCESS DOOR SWITCH LOOSE.  SWITCH SECURED AND ADJUSTED IAW AMM 32-34-00 WHICH INCLUDED MULTIPLE GEAR SWINGS FOR CONFIRMATION.
